# SDR NSVA200200007

- Difficulty date: December 16, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Aircraft time: 15,801 hours, 23,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 12951409513
- Condition: Broken
- Component: Door Assembly, Beech
- Component part number: 1294000341
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

After parking at gate crew attempted to open airstair door.  Door would not open with interior handle.  Maintenance was dispatched and found the internal door cable was broken which prevented the six (6) door cams from rotating off of the door posts and unlocking the door.  Maintenance replaced the broken cable with a new cable and returned the aircraft to service.
